Latest Likes For jeffsher

jeffsher 2,762 Views

Joined: Mar 5, '11; Posts: 38 (34% Liked) ; Likes: 25

Sorted By Last Like Received (Max 500)
  • Feb 21

    I was giving multiple chemotherapy meds to a 2 year old for her ALL, mixed syringes up, and mistakenly gave a hep flush IM (was supposed to give L-Asparaginase). I was fortunate that I had already given the Vincristine IVP and not mixed up THAT syringe.

    I was just on the receiving end of a major med error last week. I am on Tacrolimus for a kidney transplant and had a recent foot infection leading to Orthopedic surgery. My foot ulcer grew out an opportunistic Candida, and after consulting with ID, the Ortho PA rx'd Fluconazole. When I had my monthly labs done, I was in acute renal failure and Tacrolimus toxicity. The PA surely had a warning of a major interaction between Flucoazole and Tacrolimus, but apparently ignored it, and never consulted with the Transplant doc who manages my Tacrolimus.